# SDR YGJR201610210001

- Difficulty date: October 5, 2016
- Submitted: October 21, 2016
- Operation: General aviation
- Aircraft: N836BA
- Make and model: Boeing 737*
- Aircraft serial: 30756
- Aircraft time: 11,431 hours, 3,793 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 2435841
- Condition: Damaged
- Location: Radio
- Part time: 11,431 hours, 3,793 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSTALLATION CHECKS FOR THE INSTALLATION OF A RADIO TUNING PANEL IT WAS DISCOVERED THAT VHF 3 COM RADIO WAS INOPERATIVE.  DURING TROUBLESHOOTING OF THE DISCOVERED VHF 3 PROBLEM IT WAS FOUND THAT ONE OF THE ANTENNA CABLE INTERCONNECTS WAS LOOSE AND DAMAGED AT THE CONNECTOR LOCATED AFT OF THE E3-3 RADIO SHELF.  BECAUSE THE NR 3 VHF IS RARELY USED AS A COM AND IS NORMALLY USED IN DATA MODE AS A REDUNDANT DATA SOURCE, IT IS UNKNOWN HOW LONG THE ANTENNA CABLE WAS DISCONNECTED OR WHERE THE INCIDENT OCCURRED.  IT WAS FOUND AT THIS TIME BECAUSE OF THE REQUIRED OPERATIONAL CHECKS PERFORMED WITH THE INSTALLATION OF THE RADIO TUNING UNIT.
